# SDR PCAA0011072

- Difficulty date: November 5, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 22,805 hours, 25,385 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Row 5
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3718 BOS, MAINTENANCE NOTIFIED OF ELECTRICAL SMOKE FROM CABIN OVERHEAD LIGHTS AT ROW 5 D/F.  BULB WAS REMOVED AND MEL ISSUED FOR OVERHEAD LIGHTING SYSTEM.  BULB WAS REPLACED 7 NOV 2000 IN SYR, OPERATIONAL CHECK GOOD.
